Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Can I ask a doctor to check which of these prescribed medicines can cause rashes ?

gud day.my grandmother,67 yrs old has a heart ailment.our doctor prescribed her TRIMETAZIDINE DIHYDROCHLORIDE 20MG & LOSARTAN POTASSIUM 50MG.SHE ALSO HAS MEDICINES FOR TB SUCH AS PYRAZINAMIDE 500MG AND ETHAMBUTOL HYDROCLORIDE 400MG.SHES TAKING ALL OF THESE ORALLY IN THE MORNING.THE PROBLEM IS THAT SHES HAVING SKIN RASHES , ITCHINESS AND MOUTH SORES .WE DON T KNOW IN WHICH MEDICINE SHE S ALLERGIC .CAN YOU GIVE US ADVICE TO DETERMINE WHICH OF THESE MEDICINES SHE S ALLERGIC?THANKS
Asked On : Sat, 13 Aug 2011
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
hello,
losartan some times can cause Severe allergic reactions rash, hives, itching, difficulty breathing, tightness in the chest, swelling of the mouth, face, lips, or tongue,hoarseness.
trimetazidine can cause nausea, vomiting mostly.
the tb drugs given are usually safe, however sometimes ethambutol can cause ypersensitivity, anaphylactic/anaphylactoid reaction, dermatitis, erythema multiforme, pruritus, and joint pain; anorexia, nausea, vomiting, gastrointestinal upset, and abdominal pain; fever, malaise, headache, and dizziness; mental confusion, disorientation, and possible hallucinations; thrombocytopenia, leucopenia, and neutropenia
pyrizinamide can cause hepatotoxicity joint pain etc
however the symptoms your grandmom has can be due to any of the above drugs.
i would advise you to consult your physician with all the medication details and the details of the side effects.
she may be put on newer better compliant drug or a reduce the dose of the drugs.
i hope i have answered your query.
take care and wishing your grand mother a speedy recovery
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor